Research Repository

A Survey on Inequalities for Hermitian Forms

Dragomir, Sever S (2007) A Survey on Inequalities for Hermitian Forms. Tamsui Oxford University Journal of Mathematical Sciences, 23 (1). pp. 1-40. ISSN 1561-8307

Full text for this resource is not available from the Research Repository.

Abstract

Classical and recent inequalities for Hermitian forms on real or complex linear spaces are surveyed.

Item Type: Article
Uncontrolled Keywords: ResPubID14258, classical inequalities, recent inequalities, Hermitian forms, real linear spaces, or complex linear spaces
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 9399 Other Education and Training
Related URLs:
Depositing User: VUIR
Date Deposited: 04 May 2012 04:34
Last Modified: 04 May 2012 04:34
URI: http://vuir.vu.edu.au/id/eprint/3257
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar